View : 17 Download: 0

p-hyponormal operators and quasisimilarity

Title
p-hyponormal operators and quasisimilarity
Authors
Jeon I.H.Duggal B.P.
Ewha Authors
전인호
Issue Date
2004
Journal Title
Integral Equations and Operator Theory
ISSN
0378-620XJCR Link
Citation
vol. 49, no. 3, pp. 397 - 403
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this paper it is shown that the normal parts of quasisimilar p-hyponormal operators are unitarily equivalent, a p-hyponormal operator compactly quasisimilar to an isometry is normal, and a p-hyponormal spectral operator is normal.
DOI
10.1007/s00020-002-1210-z
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE